# SDR AALA201710069003

- Difficulty date: October 4, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 10,883 hours, 4,268 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521100800
- Condition: Delaminated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON THE AFT CARGO FLOOR PANEL 151PF.  REPLACED THE FLOOR PANEL IAW AMM 53-42-14-000-001-A.  THE AIRCRAFT WAS GROUNDED.
